... and then mild headache? My doctor prescribed it for me for IBS. This first dose took away the IBS pain right away. Also I took the dose on an empty stomach. Will this side effect go away once my body gets used to it or should I be starting out with a lower dose?
Absolutely!!! Everytime my dose increases I get dizziness and feel horrible. This discussion board has helped me. I'm up to 600mg 3 times a day, but it has been a progress. I had a moment last week that I thought I was going to have to stop all together, but slowly I've been feeling better. I'm taking it for headaches and nerve pain.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2014 • 1 answer
Posted 19 Jan 2016 • 2 answers
Posted 19 May 2016 • 4 answers
Posted 8 Oct 2016 • 3 answers
Irritable Bowel Syndrome - I just started viberzi. Today is my 3rd day. I notice I get stomach pain?
Posted 22 Oct 2016 • 0 answers